# SDR SIMA202004098005

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE LH UPPER SEAT TRACK SUPPORT CORRODED AT FR 46 AROUND LOWER RIVETS-C/A-REMOVED AND REPLACED LH UPPER SEAT TRACK SUPPORT AT FR 46 IAW EMB 145 SRM 51-40-02. REPAIR PN 145-30637-003
